MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 26 FR.
Model Number 26040GP1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device will not return for investigation due to the customer did not save the broken electrodes.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference internal complaint id (b)(4).
 
Event or Problem Description
It was reported during a medical procedure on (b)(6) 2025 two (2) electrodes broke.According to the doctor, a piece was retained in the patient and they did not save the broken electrodes.Cross reference medwatch number 2020550-2025-01400.

Brand Name
CUTTING LOOP, BIPOLAR, 26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key22777209
Report Number2020550-2025-01399
Device Sequence Number9288963
Product Code HIN
UDI-Device Identifier04048551392720
UDI-Public04048551392720
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
Report Date (Section F) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1
Device Catalogue Number26040GP1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/24/2025
Event Location Hospital
Date Report to Manufacturer08/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown